Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Nonparametric estimators of the survival function

Authors: Paosheng Shen
Publish Date: 2010/03/31
Volume: 63, Issue: 6, Pages: 1207-1219
PDF Link

Abstract

Patilea and Rolin Ann Stat 342925–938 2006 proposed a productlimit estimator of the survival function for twice censored data In this article based on a modified selfconsistent MSC approach we propose an alternative estimator the MSC estimator The asymptotic properties of the MSC estimator are derived A simulation study is conducted to compare the performance between the two estimators Simulation results indicate that the MSC estimator outperforms the productlimit estimator and its advantage over the productlimit estimator can be very significant when right censoring is heavy


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: